# SDR ASOA2015110714048

- Difficulty date: November 7, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK CORRODED IN SEVERAL PLACES FROM FS 581.00 TO FS 677.00.  EVALUATED DAMAGE AND DETERMINED TO BE OUT OF LIMITS, REF: SRM 53-31-49-101-001-A01 AND SUPPLEMENT 53-31-49.  R & R SEAT RAIL W/SERVICEABLE SEAT RAIL IAW AMM 53-00-49-400-801.  FABRICATED SERVICEABLE SEAT RAIL IAW EC/TC REO 670-53-00-343.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.
